# SDR CA100701005

- Difficulty date: June 28, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 8,248 hours
- Engine: Lyc LTS101600A3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 25847
- Condition: Damaged
- Location: Threads
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN REMOVING THE P/C FILTER FOR A SCHEDULED 100 HR CLEANING THE THREADS ON THE FITTING WERE VERY TIGHT TO COME OFF. INSP OF THE THREADS ON THE FILTER HSG SHOWED THE THREADS WERE STRIPPED.  LOG BOOK SHOWED THE P/C FILTER ASSY WAS INSTALLED NEW JUST 68 HR FOR THE SAME PROBLEM.  PURCHASING A DIFFERENT PN/MFG FILTER HAS BEEN DONE TO HOPEFULLY TO FIX THIS PROBLEM.
